American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go
American Journal of Applied Mathematics and Statistics. 2018, 6(6), 239-243
DOI: 10.12691/ajams-6-6-4
Open AccessArticle

A Class of Weighted Laplace Distribution

Yasser M. Amer1,

1Cairo Higher Institutes in Mokattam, Cairo, Egypt

Pub. Date: November 13, 2018

Cite this paper:
Yasser M. Amer. A Class of Weighted Laplace Distribution. American Journal of Applied Mathematics and Statistics. 2018; 6(6):239-243. doi: 10.12691/ajams-6-6-4

Abstract

The weighted Laplace model is proposed following the method of Azzalini (1985). Basic properties of the distribution including moments, generating function, hazard rate function and estimation of parameters have been studied.

Keywords:
Laplace distribution hazard function moments likelihood function

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Azzalini, A. (1985). A class of distributions which includes the normal ones. Scandinavian Journal of Statistics, 12, 171-178.
 
[2]  Arnold, B. C., & Beaver, R. J. (2000b). The skew Cauchy distribution. Statistics & Probability Letters, 49, 285-290.
 
[3]  Gupta, Rameshwar D. and Kundu, Debasis. (2009). A new class of weighted exponential distributions: Statistics,(43):6,621-634.
 
[4]  Genton, M. G. (2004). Skew-elliptical distributions and their applications: a journey beyond normality (1st ed.). New York, Chapman & Hall/CRC.
 
[5]  Arnold, B. C., & Beaver, R. J. (2000a). Hidden truncation models. Sankhya, A (62), 23-35.
 
[6]  Kotz, S. Kozubowski, T. and Podgorski, K. (2001), The Laplace Distribution and Generalizations: A Revisit with New Applications. Springer.
 
[7]  Liu, Y. and Kozubowski, T.J. (2015), A folded Laplace distribution. Journal of Statistical Distributions and Applications.
 
[8]  Yu, K. and Moyeed, R. A. (2001), Bayesian quantile regression. Statistics and Probability Letters, 54(4), 437-447.
 
[9]  Yu, K. and Zhang, J. (2005), A three-parameter asymmetric Laplace distribution and its extension. Communications in Statistics-Theory and Methods, 34, 1867-1879.
 
[10]  Cordeiro, G.M. and Lemonte, A.J. (2011), The Beta Laplace Distribution. Statistics & Probability Letters, 81(8), 973-982.
 
[11]  Lawless, J, F, (1986). Statistical Models And Methods for Lifetime data: John Wiley & Sons, New York.